# SDR 99T64R521EWA

- Difficulty date: December 9, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, STATION 1145 TO STATION 1135 CORROSION IN WEB AND CRACK APPROX 6 INCHES LONG UNDER SHEAR FOOT AT CUSP L21L.  BLENDED OUT CORROSION, CUT OUT DAMGED AREA.  FABRICATED NEW CUSP T, SPLICE AND INSTALLED PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/19/99.  (M)
